# SDR SWAA2016082255044

- Difficulty date: August 6, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 61,576 hours, 36,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 115A62002
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP DEFLECTOR BEAM INBOARD ATTACH BRACKET CRACKED.    R & R THE ATTACH BRACKET IAW SRM AND DWG.
